RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 112–120 (Mi tvp689)  

Short Communications

On Ergodic Properties of Queues with Balking

L. G. Afanas'eva, A. V. Martynov

Voronezh

Abstract: The queues with balking are considered as simple queues with the time of employment of a server by a given customer depending on the waiting time. A sufficient condition for the existence of a limit distribution for these queues is given. The proof of this fact is based on the technique developed for the simple queue. The case when the queue satisfies some additional condition of monotony is considered. In this case a necesswy and sufficient condition for ergodicity is found. The necessity of the condition is proved by constructing some majorizing simple queue.

Full text: PDF file (663 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 104–109

Bibliographic databases:


Citation: L. G. Afanas'eva, A. V. Martynov, “On Ergodic Properties of Queues with Balking”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 112–120; Theory Probab. Appl., 12:1 (1967), 104–109

Citation in format AMSBIB
\Bibitem{AfaMar67}
\by L.~G.~Afanas'eva, A.~V.~Martynov
\paper On Ergodic Properties of Queues with Balking
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 112--120
\mathnet{http://mi.mathnet.ru/tvp689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224178}
\zmath{https://zbmath.org/?q=an:0203.22302|0168.16602}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 104--109
\crossref{https://doi.org/10.1137/1112010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp689
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:207
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019